Aidapak Services Repackaged Pharmaceuticals: Recall - Potential Cross Contamination with Beta Lactam Products
ISSUE: FDA and Aidapak Services notified healthcare professionals and hospital pharmacies of a nationwide recall of multiple repackaged drug products after learning of the potential cross contamination of non-penicillin drug products that were repackaged in the same facility. There is the potential for serious anaphylactic reaction in patients with known hypersensitivity to beta-lactam or penicillin products that could result from using these recalled products.
BACKGROUND: Please click on the link in the firm press release to view a complete listing of products affected by this recall. All products affected by this recall are stamped with Aidapak's packaging stamp.
RECOMMENDATION: Hospitals, Emergency rooms, clinics and other healthcare facilities should stop distributing these products immediately and quarantine the products, and then contact Aidapak Services for return instructions.
Healthcare professionals and patients are encouraged to report adverse events, side effects, or product quality problems related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:
- Complete and submit the report Online: www.fda.gov/MedWatch/report.htm
- Download form or call 1-800-332-1088 to request a reporting form, then complete and return to the address on the pre-addressed form, or submit by fax to 1-800-FDA-0178
[06/01/2011 - Press Release - Aidapak Services]